MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HUBER PLUS 20G X 1" NEEDLELESS Y SITEN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 HUBER PLUS 20G X 1" NEEDLELESS Y SITEN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of refz3311 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility in malaysia.
 
Event or Problem Description
It was reported that nurse accessed chemoport with huber plus and flushed with normal saline from the main hub.There was leaking from y-connector hub.Nurse de-accessed chemoport and opened a new box of huber plus to continue treatment.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a leak at the y-site hub is confirmed but the exact cause is unknown.One huber plus 20 ga x 1 in infusion set device was returned without product packaging.An inspection of the device revealed the y-site hub to contain an oval shaped deformation.The proximal hub was flushed with water and a spraying leak emanated from the y-site hub.Microscopic observation of the y-site revealed a gap between the blue valve and white housing due to the deformation.The condition of the tray packaging is unknown; however, exposure to heat appears to have affected the warping of the hub.This type of damage can occur from prolonged exposure to excessive heat, and the damage was most likely associated with shipping or environmental conditions outside bd control.Since the warped hub was found to be the cause of the leak, the complaint is confirmed; however, the exact source of the damage remains unknown.A review of the manufacturing records did not reveal any evidence to suggest a manufacturing-related root cause.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description

Brand Name
HUBER PLUS 20G X 1" NEEDLELESS Y SITEN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14962248
Report Number3006260740-2022-02624
Device Sequence Number5372364
Product Code FPA
UDI-Device Identifier00801741065569
UDI-Public(01)00801741065569
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K993848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number012001NY
Device Lot NumberREFZ3311
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date07/08/2022
Supplement Report FDA Received Date08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale